# SDR IPXA10560110

- Difficulty date: May 25, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N54106
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POSITION 1 RT INBD FLOORBOARD PANEL DAMAGED (PNL MARKED 4F) REMOVED FOR REPAIR PANEL PN 141N5410-6.  IDENTIFIED AS A MAJOR REPAIR TRANSFERRED TO N/R 415800 REPLACEMENT PANEL FABRICATED IAW EO B7575320-9692-G, 0559106 5/23/10 OK TO INSTALL PANEL 0559189 5/23/10 INSTALLED PANEL 4F TO STEP 10G IAW MM53-01- 4 SEALANT APPLIED AT 0300L/24 0559106 5/24/10 TRANSFERRED TO LMECA 0119 07 0558982.
